View Complete Reference

Shao, L and Ma, BQ (2010)

First-digit law in nonextensive statistics

Physical Review E 82, 041110.

ISSN/ISBN: Not available at this time. DOI: 10.1103/PhysRevE.82.041110

Abstract: Nonextensive statistics, characterized by a nonextensive parameter q, is a promising and practically useful generalization of the Boltzmann statistics to describe power-law behaviors from physical and social observations. We here explore the unevenness of the first-digit distribution of nonextensive statistics analytically and numerically. We find that the first-digit distribution follows Benford’s law and fluctuates slightly in a periodical manner with respect to the logarithm of the temperature. The fluctuation decreases when q increases, and the result converges to Benford’s law exactly as q approaches 2. The relevant regularities between nonextensive statistics and Benford’s law are also presented and discussed.

@article{, title={First-digit law in nonextensive statistics}, author={Shao, Lijing and Ma, Bo-Qiang}, journal={Physical Review E}, volume={82}, number={4}, pages={041110}, year={2010}, publisher={APS}, DOI={10.1103/PhysRevE.82.041110}, }

Reference Type: Journal Article

Subject Area(s): Physics